Table of Contents


Hongyun Wang, Hong Zhou
Parameter estimation for a thin layer by measuring temperature induced by a heat source
J. Math. Comput. Sci., 3 (2013), 1353-1372
PDF

A. El-Sayed Ahmed
Double integral characterizations by Berezin transform in some Möbius invariant spaces
J. Math. Comput. Sci., 3 (2013), 1373-1381
PDF

Issam Abu-Irwaq
Soliton solutions of Degasperis-Procesi equation and a modified KdV equation by the sine-cosine method
J. Math. Comput. Sci., 3 (2013), 1382-1388
PDF

Yongchan Kim
Properties of interval implications
J. Math. Comput. Sci., 3 (2013), 1389-1404
PDF

Muhammad Arzaki, Anggha Satya Nugraha
Translation of an Allen’s temporal logic variant to RPNL
J. Math. Comput. Sci., 3 (2013), 1405-1429
PDF

Madline A. Al-Tahan, Mohammad N. Abdulrahim
An overview of Wada’s representations
J. Math. Comput. Sci., 3 (2013), 1430-1443
PDF

A. El-Sayed Ahmed
Integral operators acting between some spaces of analytic type
J. Math. Comput. Sci., 3 (2013), 1444-1452
PDF

Mawardi Bahri
A generalized correlation on multivector fields
J. Math. Comput. Sci., 3 (2013), 1453-1474
PDF

Aminah Qawasmeh
Soliton solutions of (2+1)-Zoomeron equation and Duffing equation and SRLW equation
J. Math. Comput. Sci., 3 (2013), 1475-1480
PDF

Mandi Chen
On some properties for spectral radius of Brualdi-Li matrix
J. Math. Comput. Sci., 3 (2013), 1481-1486
PDF

Nassar. H. Abdel-All, E. I. Abdel-Galil
Normal Jacobi field on Riemannian manifold
J. Math. Comput. Sci., 3 (2013), 1487-1508
PDF

Bright O. Osu
On the portfolio strategy with the Meixner-Exponential distributional relationship
J. Math. Comput. Sci., 3 (2013), 1509-1519
PDF

Sezai Kızıltuğ
Inelastic flows of curves in 4D Galilean space
J. Math. Comput. Sci., 3 (2013), 1520-1532
PDF

Sankar Prasad Mondal, Tapan Kumar Roy
First order linear non homogeneous ordinary differential equation in fuzzy environment based on Laplace transform
J. Math. Comput. Sci., 3 (2013), 1533-1564
PDF

Debasish Sengupta
On the expansion problem of a function associated with a system of second order differential equations
J. Math. Comput. Sci., 3 (2013), 1565-1585
PDF

Rakesh Gupta, Arti Tyagi
Stochastic analysis of a two unit warm standby system with two phase repair and geometric distributions of the events
J. Math. Comput. Sci., 3 (2013), 1586-1600
PDF

Kawa Ahmed Hasan
Stability of SVIS model where the vaccine is utterly infective
J. Math. Comput. Sci., 3 (2013), 1601-1616
PDF



 

Copyright ©2022 JMCS